# SDR REXA2016022500271

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Stairs
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT WEB IS CRACKED AT 3 EACH LOCATIONS.  CONTINUATION CARD 81527211 OP 121.  REPAIRED PAX DOOR STAIR AFT WEB IAW GREO 670-52-11-104 REV F DATED 2010 10 21.  IAW JC 81527211 OPS 58 & 121 FOR DETAILS OF WORK PERFORMED.
